# SDR UALA2013032501836

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 47,541 hours, 12,187 cycles
- Engine: Pwa PW4056
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Broken
- Location: Lav Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE PANEL TWO LATCHES BROKEN.  REPLACED LATCHES.
